| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the drill broke while in use and the tip of drill could not be retrieved and remained in the patient.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.H6: proposed annex g code: mechanical (g04) - drill.Visual examination of the returned product identified signs of repeated use (nicked/gouged/wear) and the flutes are damaged.The drill tip has fractured off and was not returned.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Complaint is confirmed with the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.